Strategic Manipulations of Multi-Valued Solutions in Economies with Indivisibilities

Bochet, O.; Sakai, T. (2007). Strategic Manipulations of Multi-Valued Solutions in Economies with Indivisibilities. Mathematical social sciences, 53(1), pp. 53-68. Amsterdam: North-Holland 10.1016/j.mathsocsci.2006.07.001

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

03 Faculty of Business, Economics and Social Sciences > Department of Economics

UniBE Contributor:

Bochet, Olivier

ISSN:

0165-4896

Publisher:

North-Holland

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:24

Last Modified:

26 Jun 2016 01:45

Publisher DOI:

10.1016/j.mathsocsci.2006.07.001

Web of Science ID:

000243680900004

URI:

https://boris.unibe.ch/id/eprint/37932 (FactScience: 217543)

Actions (login required)

Edit item Edit item
Provide Feedback